On the Theoretical Number of some Inositol-Tetramers

Hans Dolhaine, Helmut Hönig

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)71-89
JournalMatch - communications in mathematical and in computer chemistry
Volume46
Publication statusPublished - 2002

Cite this

On the Theoretical Number of some Inositol-Tetramers. / Dolhaine, Hans; Hönig, Helmut.

In: Match - communications in mathematical and in computer chemistry, Vol. 46, 2002, p. 71-89.

Research output: Contribution to journalArticleResearchpeer-review

@article{2caddb5f78204debaf1afa5081d22ba0,
title = "On the Theoretical Number of some Inositol-Tetramers",
author = "Hans Dolhaine and Helmut H{\"o}nig",
year = "2002",
language = "English",
volume = "46",
pages = "71--89",
journal = "Match - communications in mathematical and in computer chemistry",
issn = "0340-6253",
publisher = "University of Kragujevac, Faculty of Science",

}

TY - JOUR

T1 - On the Theoretical Number of some Inositol-Tetramers

AU - Dolhaine, Hans

AU - Hönig, Helmut

PY - 2002

Y1 - 2002

M3 - Article

VL - 46

SP - 71

EP - 89

JO - Match - communications in mathematical and in computer chemistry

JF - Match - communications in mathematical and in computer chemistry

SN - 0340-6253

ER -